# SDR DALA2024091809139

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN INTERNAL EDGE BTW BEAM #1 AND #2 AT AFT CARGO DOOR AFT EDGE. SUMMARY OF NRC 00126: INNER PAN ON INTERNAL AFT EDGE BTW BEAM #1 AND #2 AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R REPAIR 8. (LP #0561817)
